# SDR SWAA2017030612336

- Difficulty date: February 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE CRACKED BETWEEN BS 500 TO BS 500A, LT FLOOR TO SIDEWALL SUPPORT.  R&R BAFFLE IAW SRM.
